# SDR AALA202006269001

- Difficulty date: June 25, 2020
- Submitted: June 27, 2020
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 58,035 hours, 23,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 8062
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY LIGHTS, ROW 21DEF, INOPERATIVE.  REMOVED AND REPLACED EPSU (EMERGENCY POWER SUPPLY UNIT) PER AMM 33-51-06. ALLOWED BATTERY TO CHARGE FOR 90-MINUTES. ALL OPERATIONAL CHECKS GOOD.
